Wait, James R. (1958) AN EXTENSION TO THE MODE THEORY OF VLF IONOSPHERIC PROPAGATION. Journal of Geophysical Research, 63 (1) 125-135 doi:10.1029/jz063i001p00125
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | AN EXTENSION TO THE MODE THEORY OF VLF IONOSPHERIC PROPAGATION | ||
Journal | Journal of Geophysical Research | ||
Authors | Wait, James R. | Author | |
Year | 1958 | Volume | 63 |
Issue | 1 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/jz063i001p00125 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 757967 | Long-form Identifier | mindat:1:5:757967:1 |
GUID | 0 | ||
Full Reference | Wait, James R. (1958) AN EXTENSION TO THE MODE THEORY OF VLF IONOSPHERIC PROPAGATION. Journal of Geophysical Research, 63 (1) 125-135 doi:10.1029/jz063i001p00125 | ||
Plain Text | Wait, James R. (1958) AN EXTENSION TO THE MODE THEORY OF VLF IONOSPHERIC PROPAGATION. Journal of Geophysical Research, 63 (1) 125-135 doi:10.1029/jz063i001p00125 | ||
In | (1958) Journal of Geophysical Research Vol. 63 (1) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |